2-Absorbing Semiprimary Fuzzy Ideal of Commutative Rings


Creative Commons License

Sönmez D., Yeşilot G., Onar S., Ersoy B. A.

Journal of Mathematical Sciences and Modelling, vol.2, no.3, pp.193-197, 2019 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 2 Issue: 3
  • Publication Date: 2019
  • Doi Number: 10.33187/jmsm.588093
  • Journal Name: Journal of Mathematical Sciences and Modelling
  • Journal Indexes: TR DİZİN (ULAKBİM)
  • Page Numbers: pp.193-197

Abstract